# SDR HEEA967352

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Servomotor
- Part number: 1092T1002W
- Condition: Inoperative
- Location: Servo Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ACTUATOR WAS HEATED UP IT BECAME INOPERATIVE.
